• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 12 публикаций
Сортировка:
по названию
по году
Статья
Beaudou L., Bondy A., Chen X. et al. Electronic Journal of Combinatorics. 2015. Vol. 22. No. 1. P. 1-6.
Добавлено: 11 апреля 2019
Статья
Lozin V. V., Mayhil C., Zamaraev V. A. Electronic Journal of Combinatorics. 2011. Vol. 18. No. 1. P. 1-14.

Для класса графов X, через Xn обозначается количество графов с множеством вершин {1, . . . , n} из класса X. Класс X называется факториальным, если X – наследственный (т.е. замкнут относительно изоморфизма и операции удаления вершины) и nc1n ≤ Xn ≤ nc2n для некоторых положительных констант c1 и c2. Наследственные классы с субфакториальными функциями числа n-вершинных графов хорошо изучены. Ситуация с факториальными классами существенно сложнее и менее изучена. Вместе с тем, среди этих классов имеется много классов, представляющих интерес с практической и теоретической точек зрения, таких как планарные графы или графы с ограниченной степенью вершин. В качестве одного из подходов к исследованию факториальных классов предлагается следующая гипотеза: наследственный класс факториален тогда и только тогда, когда по крайней мере один из трех его подклассов: подкласс двудольных, подкласс кодвудольных и подкласс расщепляемых графов является факториальным и каждый из этих классов не более чем факториальный. В настоящей работе данная гипотеза доказывается для наследственных классов, у которых запрещенные графы содержат не больше 4 вершин.

Добавлено: 28 июня 2012
Статья
Gnedin A., Olshanski G. Electronic Journal of Combinatorics. 2009. Vol. 16. No. 1. P. R78.
A q-analogue of de Finetti's theorem is obtained in terms of a boundary problem for the q-Pascal graph. For q a power of prime this leads to a characterisation of random spaces over the Galois field Fq that are invariant under the natural action of the infinite group of invertible matrices with coefficients from Fq.
Добавлено: 25 февраля 2013
Статья
Omelchenko A., Краско Е. С. Electronic Journal of Combinatorics. 2015. Vol. 22. No. 1. P. 1-17.

We present new functional equations connecting the counting series of plane and planar (in the sense of Harary and Palmer) dissections. Simple rigorous expressions for counting symmetric rr-dissections of polygons and planar SS-dissections are obtained.

Добавлено: 29 августа 2018
Статья
Burman Y. M. Electronic Journal of Combinatorics. 2003. Vol. 10. No. 1.
Добавлено: 23 декабря 2009
Статья
Cherkashin Danila. Electronic Journal of Combinatorics. 2018. Vol. 25. No. #P1.47. P. 1-9.
Добавлено: 6 августа 2018
Статья
Bigeni A. Electronic Journal of Combinatorics. 2014. Vol. 21. No. 2. P. P2.32.
Добавлено: 7 ноября 2016
Статья
Omelchenko A., Краско Е. С. Electronic Journal of Combinatorics. 2017. Vol. 24. No. 3. P. 1-23.
Добавлено: 29 августа 2018
Статья
Beaudou L., Hernández-Vélez C., Salazar G. Electronic Journal of Combinatorics. 2013. Vol. 20. No. 1. P. 1-14.
Добавлено: 12 апреля 2019
Статья
Olshanski G. Electronic Journal of Combinatorics. 2010. Vol. 17. P. R43.
Добавлено: 25 февраля 2013
Статья
Gorsky E., Mazin M., Vazirani M. Electronic Journal of Combinatorics. 2017. Vol. 24. No. 3. P. 1-29.
Добавлено: 13 октября 2017
Статья
Khoroshkin A., Shapiro B. Electronic Journal of Combinatorics. 2011. Vol. 18. No. 2:9. P. 1-17.

This paper deals with consecutive pattern avoidance. Recall that, in combinatorics, one suggests to consider the following notion of divisibility for permutations. We say that the permutation σ∈Sn is divisible by π∈Sm iff there exists an interval [i+1,i+m] of length m such that the integers in the sequence (σ(i),…,σ(i+m−1)) has the same local order as the integers in the sequence (π(1),…,π(m)). In other words π(s)>π(t)⇔σ(i+s)>σ(i+t). We say that σ is divisible from the left (resp. from the right) by π iff in the above assumptions the interval [i+1,i+m] is the leftmost (resp. rightmost) sub-interval of [1,n] of length m. Finally, we say that σ avoids π iff σ is not divisible by π. We proved that the generating series for the number of permutations avoiding elements of a given collection of patterns from a given set S depends only on the combinatorics of the overlappings of patterns in these sets. We say that ν is an overlapping of π1 and π2 if ν is divisible from the left by π1 and divisible from the right by π2 but the length of ν is strictly less than the sum of lengths of π1 and π2. We present a direct algorithm for the computation of the inverse generating functions. As an application we present a large class of patterns where this algorithm is fast and, in particular, allows to obtain a linear ordinary differential equation with polynomial coefficients satisfied by the inverse generating function.

Добавлено: 29 сентября 2013